Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Experiencing cold hands and nose but warm body. Are these the side effects of Atripla?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 663 Questions
we've been chatting with the reports you glanced over. the hiv+ meds i've been on for 8 plus years have not bothered me at all.. never have. no side effects from the atripla. the body temperature changes i've been going through, hands cold nose cold while body is warm is interesting , long sleep periods are commmon lately. 15 19 or more at a time. shakes are common now.
Posted Wed, 18 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 2 days later
Brief Answer: Your reports were all normal. Detailed Answer: Dear Sir, your reports were all seemingly normal. citalopram atripla are known to cause these side effects. these drugs have cumulative effect and the side effects are also cumulative. that is the likely answer. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor